Childhood Diseases

Question
Posted by: HMom | 2010/05/10

Q.

Urgent plse doc

My daughter is on singulair, zyrtec and seretide pump from 27 April after being in hospital with bronchial pneumonia. She used to sleep thro prior to this but now wakes up arching her back and moaning terribly every night since. She wakes up every hour, talks and cries in her sleep. She struggled with her chest for a long time and is def better on this med but one of them is making her react in this way, I am positive of it - call it mothers intuition, but which would you suggest i cut out first or be most likely to be doing this. I have researched extensively and it could be either...

Expert's Reply

A.

Paediatrician

The most likely medicine causing your little daughter's symptoms is the Singulair. This should be stopped. Keep her on the other medicines.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.